# SDR SWAA2024061289671

- Difficulty date: May 25, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 33,320 hours, 16,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD BULKHEAD PANEL 121LW HAS FOAM DETERIORATION ON BACKSIDE OF PANEL..  REMOVED AND REPLACED FWD CARGO FWD BULKHEAD PANEL 121LW FOAM ON BACKSIDE OF PANEL PER AMM 25-52-16.   INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR FOAM REPLACEMENT.
